Nonoscillation and Oscillation of Second-Order Impulsive Differential Equations With Periodic Coefficients
No Thumbnail Available
Date
2012
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we give a nonoscillation criterion for half-linear equations with periodic coefficients under fixed moments of impulse actions. The method is based on the existence of positive solutions of the related Riccati equation and a recently obtained comparison principle. In the special case when the equation becomes impulsive Hill equation new oscillation criteria are also obtained. (C) 2011 Elsevier Ltd. All rights reserved.
Description
Zafer, Agacik/0000-0001-8446-1223; Ozbekler, Abdullah/0000-0001-5196-4078
Keywords
Oscillation, Impulse, Half-Linear, Periodic
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
25
Issue
3
Start Page
294
End Page
300